MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE ELECTRODE

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE; IMPLANTABLE ELECTRODE
Model Number 3010
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this leadless pacemaker and subcutaneous implantable cardioverter defibrillator system aborted anti-tachycardia pacing (atp) due to inappropriate sensing of non-physiological signals.As the atp was not delivered it was determined that they would continue to monitor and check in at the next scheduled appointment with device interrogation.Additional information received indicates that this s-icd system exhibited oversensing, leading to inappropriate electric shock.Currently, this s-icd system remains in service and no additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient with this leadless pacemaker and subcutaneous implantable cardioverter defibrillator system aborted anti-tachycardia pacing (atp) due to inappropriate sensing of non-physiological signals.As the atp was not delivered it was determined that they would continue to monitor and check in at the next scheduled appointment with device interrogation.Additional information received indicates that this s-icd system exhibited oversensing, leading to inappropriate electric shock.It was noted that the inappropriate shock caused emotional and mental distress.Currently, this s-icd system remains in service and no additional adverse patient effects were reported.

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
IMPLANTABLE ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21527964
Report Number2124215-2025-13659
Device Sequence Number15881040
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public00802526563201
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2017
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA121149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale